# SDR DALA2023033002446

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 SECUNDARY NRC IN REF TO NRC 00273: CORROSION OUT OF LIMITS ON C2 CARGO FLOOR STRINGERS LBL 16.10 ,LBL 10.45 ,RBL 2.90 AND RBL 10.45 BTW BSTA 1320 TO BSTA 1340. CORRECTIVE ACTION: SUMMARY OF NRC 00744: FLOOR STRINGERS LBL 16.10 , LBL 10.45, AND RBL 2.90 , RBL 10.45 BTW STA 1200 / STA 1340 WERE REPLACED PER B757-200 SRM. (2692869)
